# SDR LR7A9830

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 700120
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AFTER T/O, FIRE EMERGENCY HANDLE PULLED AT 2200Z, RETURNED TO BRW.  REMOVED AND REPLACED NORMAL AFT FIRE BOTTLE AND SQUIBB, INSPECTED NR 1 ENGINE NO EVIDENCE OF FIRE.  THREE ENGINE FERRY AUTHORIZED IAW LYNDEN AIR CARGO GMM FORM 029.  REPLACED NR 1 NACELLE FWD FIRE LOOP DUE SHORTED ENG FIRE WARNING, OPS NOMRAL PER 26-10 MM.
